# SDR UPS205563

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 550-650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, SEAT TRACK STA 480 TO 650 RBL 45 WL 208 HAS MECHANICAL DAMAGE AND CORROSION.  REPLACED SECTION OF SEAT TRACK FROM BS 550 TO 650 RBL 45 WL 208.  WORK DONE PER SRM 53-10-5 AND 51-30-8.
